# SDR 08FDEA04536

- Difficulty date: October 24, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: AUB702527
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON AFT MOUNT BY THE "V" BLOCK, THERE IS A SHEARED FASTENER AND LOOSE FASTENERS ALONG THE AFT ROW.  REMOVED BOLTS IN REF TO DC/MD-10 SRM 51-31-01; VOL II.  ACCOMPLISHED BHEC INSPECTION OF THE HOLES AFT ROW AT THE AFT MOUNT V-BLOCK IAW NDTSPM 60-10-01.003 USING TWS 8209A.  CRACKS WERE INDICATED IN 4 HOLES.  REAMED 4 HOLES, INDICATED HOLES IN REF TO DC/MD-10 SRM 54-20-00; FIG 27; VOL I.  ACCOMPLISHED BHEC OF REAMED HOLES IAW NDTSPM 60-10-01.003 USING TOOL NR TWS 8209A; NO CRACK NOTED.  INSTALLED BUSHINGS IN 4 HOLES IN REF TO DC/MD-10 SRM 54-20-00; PARA 2; VOL I.  INSTALLED BOLTS IN ALL HOLES IN REF TO DAC DWG AUB 7025; REV "AS".
